# SDR QXEA2013020100246

- Difficulty date: February 1, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 32 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32P HAS CORROSION STA X-39 TO X-18.25.  REMOVED Z-CHANNEL IAW SRM 51-42-05-02-01. Z-CHANNEL FOUND TO BE OUT OF LIMITS IAW SRM 53-10-33-00-01.  MATCH DRILLED NEW Z-CHANNEL IAW SRM 51-40-07-02-01.  INSTALLED Z CHANNEL IAW SRM 51-42-05-02-01.  APPLIED INTERNAL TOP COAT AND EXTERIOR TOP COAT  IAW SRM 51-25-15-02-01.
